Alert archive / Texas / Red Flag Warnings in 2018

Red Flag Warning 17, NWS Lubbock, TX

April 11, 201813 counties in Texas

NWS Lubbock, TX issued this red flag warning at Apr 11, 2018, 4:34 AM CDT for 13 counties in Texas. It took effect at Apr 11, 2018, 1:00 PM CDT. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 11, 2018, 4:34 AM CDT (09:34 UTC)
In effect from
Apr 11, 2018, 1:00 PM CDT
Expired
Apr 11, 2018, 8:07 PM CDT
In force
7 hr
Issued by
NWS Lubbock, TX

Counties Bailey County, TX, Briscoe County, TX, Castro County, TX, Cochran County, TX, Floyd County, TX, Hale County, TX, Hockley County, TX, Lamb County, TX, Lubbock County, TX, Parmer County, TX, Swisher County, TX, Terry County, TX, Yoakum County, TX

The radar

The Lubbock radar (KLBB), 49 km from the middle of the area, began a volume at 09:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 00:00Z, 9.6 hours before the alert went out and 147 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 00:00Z on 2018-04-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 00:00Z on 2018-04-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -38 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2943 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
-38 m²/s²
0-3 km storm-relative helicity
47 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

456 
WWUS84 KLUB 110934
RFWLUB

URGENT - FIRE WEATHER MESSAGE
National Weather Service Lubbock TX
434 AM CDT Wed Apr 11 2018

TXZ025-026-031-032-036-037-041-042-111745-
/O.CAN.KLUB.FW.A.0017.180411T1800Z-180412T0200Z/
/O.CON.KLUB.FW.W.0016.180412T1800Z-180413T0100Z/
Hall-Childress-Motley-Cottle-Crosby-Dickens-Lynn-Garza-
434 AM CDT Wed Apr 11 2018

...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM TO 8 PM CDT
THURSDAY FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR THE SOUTH
PLAINS, THE EXTREME SOUTHERN TEXAS PANHANDLE AND MUCH OF THE 
ROLLING PLAINS...

...FIRE WEATHER WATCH IS CANCELLED...

The National Weather Service in Lubbock has cancelled the Fire
Weather Watch. 

The National Weather Service in Lubbock has issued a Red Flag 
Warning, which is in effect from 1 PM to 8 PM CDT Thursday.

* Timing...Wednesday afternoon through early evening.

* Wind...Southwesterly winds of 20 to 30 mph.

* Humidity...5 to 15 percent.

* Fuels...Dry.

* Impacts...Any fires that develop can spread rapidly. Outdoor 
  burning is discouraged.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Fire Weather Watch means that critical fire weather conditions
are forecast to occur. Monitor later forecasts for possible Red
Flag Warnings.

&&

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are imminent or already occurring. These conditions can create
rapid wildfire growth.

&&

$$

TXZ038-043-111045-
/O.CAN.KLUB.FW.A.0017.180411T1800Z-180412T0200Z/
King-Kent-
434 AM CDT Wed Apr 11 2018

...FIRE WEATHER WATCH IS CANCELLED FOR KING AND KENT COUNTIES...

The National Weather Service in Lubbock has cancelled the Fire
Weather Watch. 

$$

TXZ021>024-027>030-033>035-039-040-111745-
/O.UPG.KLUB.FW.A.0017.180411T1800Z-180412T0200Z/
/O.NEW.KLUB.FW.W.0017.180411T1800Z-180412T0200Z/
/O.CON.KLUB.FW.W.0016.180412T1800Z-180413T0100Z/
Parmer-Castro-Swisher-Briscoe-Bailey-Lamb-Hale-Floyd-Cochran-
Hockley-Lubbock-Yoakum-Terry-
434 AM CDT Wed Apr 11 2018

...RED FLAG WARNING IN EFFECT FROM 1 PM THIS AFTERNOON TO 9 PM
CDT THIS EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR
THE SOUTH PLAINS AND THE SOUTHWESTERN TEXAS PANHANDLE...

... ...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM TO
8 PM CDT THURSDAY FOR STRONG WINDS AND LOW RELATIVE HUMIDITY THE SOUTH
PLAINS, THE EXTREME SOUTHERN TEXAS PANHANDLE AND MUCH OF THE 
ROLLING PLAINS...

The National Weather Service in Lubbock has issued a Red Flag
Warning, which is in effect from 1 PM this afternoon to 9 PM CDT
this evening. The Fire Weather Watch is no longer in effect. 

The National Weather Service in Lubbock has issued a Red Flag
Warning, which is in effect from 1 PM to 8 PM CDT Thursday.

* Timing...Wednesday afternoon through early evening.

* Wind...Southwesterly winds of 20 to 30 mph.

* Humidity...5 to 15 percent.

* Fuels...Dry.

* Impacts...Any fires that develop can spread rapidly. Outdoor 
  burning is discouraged.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Fire Weather Watch means that critical fire weather conditions
are forecast to occur. Monitor later forecasts for possible Red
Flag Warnings.

&&

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are imminent or already occurring. These conditions can create
rapid wildfire growth.

&&

$$
4 follow-up statements
366 
WWUS84 KLUB 111054 CCA
RFWLUB

URGENT - FIRE WEATHER MESSAGE...CORRECTED
National Weather Service Lubbock TX
554 AM CDT Wed Apr 11 2018

TXZ025-026-031-032-036-037-041-042-111745-
/O.CAN.KLUB.FW.A.0017.180411T1800Z-180412T0200Z/
/O.COR.KLUB.FW.W.0016.180412T1800Z-180413T0100Z/
Hall-Childress-Motley-Cottle-Crosby-Dickens-Lynn-Garza-
554 AM CDT Wed Apr 11 2018

...A RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM TO 8 PM CDT
THURSDAY FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR THE SOUTH
PLAINS, THE EXTREME SOUTHERN TEXAS PANHANDLE AND MUCH OF THE 
ROLLING PLAINS. The Fire Weather Watch for today has been 
cancelled...

The National Weather Service in Lubbock has issued a Red Flag 
Warning, which is in effect from 1 PM to 8 PM CDT Thursday.

* Timing...Thursday afternoon and early evening.

* Wind...Southwesterly winds of 20 to 30 mph.

* Humidity...5 to 15 percent.

* Fuels...Dry.

* Impacts...Any fires that develop can spread rapidly. Outdoor 
  burning is discouraged.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are imminent or already occurring. These conditions can create
rapid wildfire growth.

&&

$$

TXZ038-043-111045-
/O.COR.KLUB.FW.A.0017.180411T1800Z-180412T0200Z/
King-Kent-
554 AM CDT Wed Apr 11 2018

...FIRE WEATHER WATCH for today IS CANCELLED FOR KING AND KENT 
COUNTIES...

The National Weather Service in Lubbock has cancelled the Fire
Weather Watch. 

$$

TXZ021>024-027>030-033>035-039-040-111745-
/O.UPG.KLUB.FW.A.0017.180411T1800Z-180412T0200Z/
/O.COR.KLUB.FW.W.0017.180411T1800Z-180412T0200Z/
/O.COR.KLUB.FW.W.0016.180412T1800Z-180413T0100Z/
Parmer-Castro-Swisher-Briscoe-Bailey-Lamb-Hale-Floyd-Cochran-
Hockley-Lubbock-Yoakum-Terry-
554 AM CDT Wed Apr 11 2018

...RED FLAG WARNING IN EFFECT FROM 1 PM THIS AFTERNOON TO 9 PM
CDT THIS EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR
THE SOUTH PLAINS AND THE SOUTHWESTERN TEXAS PANHANDLE...

...RED FLAG WARNING also REMAINS IN EFFECT FROM 1 PM TO 8 PM CDT 
THURSDAY FOR STRONG WINDS AND LOW RELATIVE HUMIDITY THE SOUTH 
PLAINS, THE EXTREME SOUTHERN TEXAS PANHANDLE AND MUCH OF THE 
ROLLING PLAINS...

The National Weather Service in Lubbock has issued a Red Flag
Warning, which is in effect from 1 PM this afternoon to 9 PM CDT
this evening. A Red Flag Warning also remains in effect from 1 PM
to 8 PM CDT Thursday.

* Timing...Afternoons and evenings today and Thursday.

* Wind...Southwesterly winds 20 to 30 mph today, then southwest 
  25 to 35 mph and gusty Thursday.

* Humidity...5 to 15 percent.

* Fuels...Dry.

* Impacts...Any fires that develop can spread rapidly. Outdoor 
  burning is discouraged.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are imminent or already occurring. These conditions can create
rapid wildfire growth.

&&

$$
587 
WWUS84 KLUB 111730
RFWLUB

URGENT - FIRE WEATHER MESSAGE
National Weather Service Lubbock TX
1230 PM CDT Wed Apr 11 2018

TXZ021>024-027>030-033>035-039-040-120200-
/O.CON.KLUB.FW.W.0017.180411T1800Z-180412T0200Z/
/O.CON.KLUB.FW.W.0016.180412T1800Z-180413T0100Z/
Parmer-Castro-Swisher-Briscoe-Bailey-Lamb-Hale-Floyd-Cochran-
Hockley-Lubbock-Yoakum-Terry-
1230 PM CDT Wed Apr 11 2018

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING
FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR THE SOUTH PLAINS
AND THE SOUTHWESTERN TEXAS PANHANDLE...
...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM TO 8 PM CDT
THURSDAY FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR THE SOUTH
PLAINS AND THE SOUTHWESTERN TEXAS PANHANDLE...

The National Weather Service in Lubbock has issued a Red Flag
Warning, which is in effect from 1 PM this afternoon to 9 PM CDT
this evening. A Red Flag Warning also remains in effect from 1 PM
to 8 PM CDT Thursday.

* Timing...Afternoons and evenings today and Thursday.

* Wind...Southwesterly winds of 20 to 30 mph today, then 
  southwest 25 to 35 mph and becoming gusty Thursday.

* Humidity...5 to 15 percent.

* Fuels...are very dry.

* Impacts...Any fires that develop can spread rapidly. Outdoor 
  burning is discouraged.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are imminent or already occurring. These conditions can create
rapid wildfire growth.

&&

$$

TXZ025-026-031-032-036-037-041-042-120200-
/O.CON.KLUB.FW.W.0016.180412T1800Z-180413T0100Z/
Hall-Childress-Motley-Cottle-Crosby-Dickens-Lynn-Garza-
1230 PM CDT Wed Apr 11 2018

...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM TO 8 PM CDT
THURSDAY FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR THE SOUTH
PLAINS, THE EXTREME SOUTHERN TEXAS PANHANDLE AND MUCH OF THE
ROLLING PLAINS...

* Timing...Thursday afternoon and early evening.

* Wind...Southwesterly winds of 20 to 30 mph.

* Humidity...5 to 15 percent.

* Fuels...are very dry.

* Impacts...Any fires that develop can spread rapidly. Outdoor 
  burning is discouraged.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are imminent or already occurring. These conditions can create
rapid wildfire growth.

&&

$$
141 
WWUS84 KLUB 111856 AAA
RFWLUB

URGENT - FIRE WEATHER MESSAGE...UPDATED
National Weather Service Lubbock TX
156 PM CDT Wed Apr 11 2018

TXZ038-043-044-120200-
/O.NEW.KLUB.FW.A.0018.180413T1500Z-180414T0300Z/
/O.EXA.KLUB.FW.W.0016.180412T1800Z-180413T0100Z/
King-Kent-Stonewall-
156 PM CDT Wed Apr 11 2018

...RED FLAG WARNING IN EFFECT FROM 1 PM TO 8 PM CDT THURSDAY FOR
STRONG WINDS AND LOW RELATIVE HUMIDITY FOR MUCH OF THE SOUTH
PLAINS AND THE FAR SOUTHWEST PANHANDLE...

...FIRE WEATHER WATCH IN EFFECT FROM FRIDAY MORNING THROUGH 
FRIDAY EVENING FOR VERY STRONG WINDS AND LOW RELATIVE HUMIDITY 
FOR ALL AREAS...

The National Weather Service in Lubbock has issued a Red Flag
Warning, which is in effect from 1 PM to 8 PM CDT Thursday. A
Fire Weather Watch has also been issued and is in effect from 
Friday morning through Friday evening. 

* Timing...Afternoons and evenings on Thursday and Friday.

* Wind...Southwesterly winds of 20 to 30 mph on Thursday, and
  westerly from 25 to 35 mph on Friday.

* Humidity...5 to 15 percent.

* Fuels...Very dry.

* Impacts...Any fires that develop can spread rapidly. Outdoor 
  burning is discouraged.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are imminent or already occurring. These conditions can create
rapid wildfire growth. A Fire Weather Watch means that critical 
fire weather conditions are forecast to occur.

&&

$$

TXZ021>024-027>030-033>035-039-040-120200-
/O.NEW.KLUB.FW.A.0018.180413T1500Z-180414T0300Z/
/O.CON.KLUB.FW.W.0017.000000T0000Z-180412T0200Z/
/O.CON.KLUB.FW.W.0016.180412T1800Z-180413T0100Z/
Parmer-Castro-Swisher-Briscoe-Bailey-Lamb-Hale-Floyd-Cochran-
Hockley-Lubbock-Yoakum-Terry-
156 PM CDT Wed Apr 11 2018

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING
FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR MUCH OF THE 
SOUTH PLAINS AND THE FAR SOUTHWEST PANHANDLE...

...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM TO 8 PM CDT 
THURSDAY FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR ALL 
AREAS...

...FIRE WEATHER WATCH IN EFFECT FROM FRIDAY MORNING THROUGH 
FRIDAY EVENING FOR VERY STRONG WINDS AND LOW RELATIVE HUMIDITY 
FOR ALL AREAS...

The National Weather Service in Lubbock has issued a Fire Weather
Watch, which is in effect from Friday morning through Friday
evening. A Red Flag Warning is in effect until 9 PM this evening,
and returns on Thursday from 1 PM through 8 PM.

* Timing...Afternoons and evenings from today through Friday.

* Wind...Southwest around 20 mph today, then southwest 25 to 35 
  mph on Thursday, and westerly at 30 to 40 mph on Friday.

* Humidity...5 to 15 percent.

* Fuels...Very dry.

* Impacts...Any fires that develop can spread rapidly. Outdoor 
  burning is discouraged.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are imminent or already occurring. These conditions can create
rapid wildfire growth. A Fire Weather Watch means that critical 
fire weather conditions are forecast to occur.

&&

$$

TXZ025-026-031-032-036-037-041-042-120200-
/O.NEW.KLUB.FW.A.0018.180413T1500Z-180414T0300Z/
/O.CON.KLUB.FW.W.0016.180412T1800Z-180413T0100Z/
Hall-Childress-Motley-Cottle-Crosby-Dickens-Lynn-Garza-
156 PM CDT Wed Apr 11 2018

...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM TO 8 PM CDT 
THURSDAY FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR ALL 
AREAS...

...FIRE WEATHER WATCH IN EFFECT FROM FRIDAY MORNING THROUGH 
FRIDAY EVENING FOR VERY STRONG WINDS AND LOW RELATIVE HUMIDITY 
FOR ALL AREAS...

The National Weather Service in Lubbock has issued a Fire Weather
Watch, which is in effect from Friday morning through Friday
evening. A Red Flag Warning also remains in effect from 1 PM 
through 8 PM on Thursday.

* Timing...Afternoons and early evenings on Thursday and Friday.

* Wind...Southwest at 20 to 30 mph on Thursday, and westerly at 
  30 to 40 mph on Friday.

* Humidity...5 to 15 percent.

* Fuels...Very dry.

* Impacts...Any fires that develop can spread rapidly. Outdoor 
  burning is discouraged.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are imminent or already occurring. These conditions can create
rapid wildfire growth. A Fire Weather Watch means that critical 
fire weather conditions are forecast to occur.

&&

$$
488 
WWUS84 KLUB 120107
RFWLUB

URGENT - FIRE WEATHER MESSAGE
National Weather Service Lubbock TX
807 PM CDT Wed Apr 11 2018

TXZ021>024-027>030-033>035-039-040-121200-
/O.CAN.KLUB.FW.W.0017.000000T0000Z-180412T0200Z/
/O.CON.KLUB.FW.W.0016.180412T1800Z-180413T0100Z/
/O.CON.KLUB.FW.A.0018.180413T1500Z-180414T0300Z/
Parmer-Castro-Swisher-Briscoe-Bailey-Lamb-Hale-Floyd-Cochran-
Hockley-Lubbock-Yoakum-Terry-
807 PM CDT Wed Apr 11 2018

...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM TO 8 PM CDT
THURSDAY FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR ALL
AREAS...
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM FRIDAY MORNING 
THROUGH FRIDAY EVENING FOR VERY STRONG WINDS AND LOW RELATIVE 
HUMIDITY FOR ALL AREAS... 

The National Weather Service in Lubbock has issued a Fire Weather
Watch, which is in effect from Friday morning through Friday
evening. A Red Flag Warning is in effect on Thursday from 1 PM 
through 8 PM.

* Timing...Peaking in the afternoons and evenings Thursday and
  again Friday.

* Wind...Southwest 25 to 35 mph on Thursday, and westerly at 30 to
  40 mph on Friday. A northerly wind shift will occur Friday
  afternoon and evening.

* Humidity...5 to 15 percent.

* Fuels...Very dry.

* Impacts...Any fires that develop can spread rapidly. Outdoor 
  burning is discouraged.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are imminent or already occurring. These conditions can create
rapid wildfire growth. A Fire Weather Watch means that critical
fire weather conditions are forecast to occur.

&&

$$

TXZ025-026-031-032-036>038-041>044-121200-
/O.CON.KLUB.FW.W.0016.180412T1800Z-180413T0100Z/
/O.CON.KLUB.FW.A.0018.180413T1500Z-180414T0300Z/
Hall-Childress-Motley-Cottle-Crosby-Dickens-King-Lynn-Garza-Kent-
Stonewall-
807 PM CDT Wed Apr 11 2018

...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM TO 8 PM CDT
THURSDAY FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR ALL AREAS...
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM FRIDAY MORNING 
THROUGH FRIDAY EVENING FOR VERY STRONG WINDS AND LOW RELATIVE 
HUMIDITY FOR ALL AREAS...

The National Weather Service in Lubbock has issued a Fire Weather
Watch, which is in effect from Friday morning through Friday
evening. A Red Flag Warning also remains in effect from 1 PM
through 8 PM on Thursday.

* Timing...Peaking in the afternoons and early evenings on 
  Thursday and Friday.

* Wind...Southwest at 20 to 30 mph on Thursday, and westerly at 30
  to 40 mph on Friday. A northerly wind shift will occur Friday
  afternoon and evening.

* Humidity...5 to 15 percent.

* Fuels...Very dry.

* Impacts...Any fires that develop can spread rapidly. Outdoor 
  burning is discouraged.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are imminent or already occurring. These conditions can create
rapid wildfire growth. A Fire Weather Watch means that critical
fire weather conditions are forecast to occur.

&&

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lubbock, TX wrote its last area forecast discussion before this red flag warning went out at Apr 11, 12:36 AM CDT, 3 hours 58 minutes earlier.

Area forecast discussion, Apr 11, 12:36 AM CDT, 3 hours 58 minutes before
Area Forecast Discussion
National Weather Service Lubbock TX
1236 AM CDT Wed Apr 11 2018

.AVIATION...
VFR and gradually breezier through the period, as a low amplitude
upper level ridge axis passes overhead early Wednesday with zonal
westerly flow following. Still expect the low level jet to
strengthen overnight - though delayed the start of LLWS remark at
KCDS until 09Z. RMcQueen

&&

.PREV DISCUSSION... /issued 646 PM CDT Tue Apr 10 2018/

AVIATION...
VFR conditions are expected through Wednesday. LLWS likely to
develop as a low level jet strengths late this evening. Those
winds will mix to the surface early Wednesday with a corresponding
increase in south to southwest winds at each terminal.

PREV DISCUSSION... /issued 350 PM CDT Tue Apr 10 2018/

DISCUSSION...
Breezy winds across our northwest zones this afternoon will ease
after sunrise tonight with relatively normal overnight low
temperatures around 50. Tomorrow afternoon we'll see temperatures
rise quickly as west and southwesterly surface winds increase
under progressive zonal flow aloft with embedded shortwave
ridging. Breezy winds and continued dry conditions will lead to
fire weather concerns over the next few days (see fire weather
info below). For Thursday we'll see winds increase further and
warmer temperatures for many locations than what will be realized
tomorrow. A Red Flag Warning has been issued for Thursday
afternoon into the evening hours along with blowing dust on the
Caprock for Wednesday and our whole area on Thursday.

Winds will remain breezy overnight Thursday into Friday out ahead
of a Pacific cold front that will arrive across the southern Texas
Panhandle early Friday afternoon. A Wind Advisory may be necessary
for late Friday morning into the afternoon but have held off for
the time being to see how the trough approaching over the next
couple of days continues to evolve. Temperatures will cool behind
the cold front Friday and depending on the eventual timing will
impact daily highs. A second push of cooler air will drop highs on
Saturday below normal, mostly in the low to mid 60s. Temperatures
rebound and become more seasonable along with lighter winds on
Sunday as surface high pressure develops over our area below
progressive ridging aloft. Fire weather concerns may return to
begin next week as another trough enters from the west.
Unfortunately, the forecast appears to remain dry through the
next seven days.

Fire Weather...

FIRE WEATHER WATCH IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH
WEDNESDAY EVENING FOR THE SOUTH PLAINS, THE SOUTHERN TEXAS
PANHANDLE AND MUCH OF THE ROLLING PLAINS FOR STRONG WINDS AND LOW
RELATIVE HUMIDITIES...

RED FLAG WARNING IN EFFECT FROM 1 PM TO 8 PM CDT THURSDAY FOR
THE SOUTH PLAINS, THE SOUTHERN TEXAS PANHANDLE AND MUCH OF THE
ROLLING PLAINS FOR STRONG WINDS AND LOW RELATIVE HUMIDITIES...

Fire weather will be a concern over the next few days. Temperatures will
climb above normal tomorrow and Thursday along with increasing winds and
decreasing RHs. Decided to not upgrade the Fire Weather Watch for tomorrow
as winds and RFTI's won't be as high. Issued a Red Flag Warning for Thursday
given good consensus in guidance for strong winds, above normal temperatures
and dry fuels.

&&

.LUB WATCHES/WARNINGS/ADVISORIES...
Fire Weather Watch from this afternoon through this evening for
TXZ021>043.

Red Flag Warning from 1 PM to 8 PM CDT Thursday for TXZ021>037-
039>042.

&&

99/99/05
Hazardous weather outlook, Apr 10, 3:14 PM CDT, 13 hours 20 minutes before
Hazardous Weather Outlook...UPDATED
National Weather Service Lubbock TX
314 PM CDT Tue Apr 10 2018

TXZ021>044-112015-
Parmer-Castro-Swisher-Briscoe-Hall-Childress-Bailey-Lamb-Hale-
Floyd-Motley-Cottle-Cochran-Hockley-Lubbock-Crosby-Dickens-King-
Yoakum-Terry-Lynn-Garza-Kent-Stonewall-
314 PM CDT Tue Apr 10 2018

This Hazardous Weather Outlook is for the South Plains...Rolling
Plains and the far Southern Texas Panhandle.

.DAY ONE...This Afternoon and Tonight

No hazardous weather is expected.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday

Critical fire weather conditions are possible on Wednesday
afternoon and evening over much of the region, with a higher
probability expected on Thursday afternoon and evening. A Fire
Weather Watch remains in effect on Wednesday for all but Stonewall
County. A Red Flag Warning is also in effect on Thursday for much
of the region.

The office that day

Everything else NWS Lubbock, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 11, 1:56 PM CDTFire Weather WatchLUBBailey, Briscoe, Castro, Childress, Cochran, Cottle and 18 more15 hr

Nearby

Red Flag Warnings in Texas, 2018Every red flag warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.